# SDR AALA202512085332

- Difficulty date: September 12, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: E5347641020200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERNAL SKIN LOCATED BTW FR 59 TO FR 60 AND BTW STRG 41L TO STRG 42L IN AFT CARGO COMPARTMENT.MEASURE CORROSION ARE L=3.432 INCH W=2.122 INCH D=0.002 INCH. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR ON REAR FUSELAGE INNER SKIN PANEL BTW FR 59-60 AT STRG 41L TO STRG 44. FOR REPAIR PROCEDURES ACCOMPLISHED SEE EA 369068 ,NCN 5310119 AND FOR THIS CORRODED SKIN THE R1 LOCATED FR 59-60 AT LEVEL STRG 41 L TO STRG 42 L.
